# SDR DALA2019080104519

- Difficulty date: July 31, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 80,508 hours, 62,476 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ENGINE SHUT DOWN, AND APU ON, FUEL ODOR IN FLIGHT DECK. FLT ATTENDANT IN FRONT SMELLED FUEL. INSPECTED FOR FUEL LEAKS ENGINES AND APU COMP NO SMELLS OR FUEL LEAKS NOTICED. COMPLETED NO GO ODI CHECK LISHT 21-72 MD88 AMDS CARD 2120-2367. NO ODORS PRESENT COMPLETED FULL DUCT BURN NO ODORS PRESENT.
